Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On the computation of stabilized tensor functors and the relative algebraic $K$-theory of dual numbers


Author: Randy McCarthy
Journal: Trans. Amer. Math. Soc. 353 (2001), 2371-2390
MSC (1991): Primary 19D55, 55U99, 18G99
DOI: https://doi.org/10.1090/S0002-9947-01-02517-X
Published electronically: February 13, 2001
MathSciNet review: 1814074
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We compute the stabilization of functors from exact categories to abelian groups derived from $n$-fold tensor products. Rationally, this gives a new computation for the relative algebraic $K$-theory of dual numbers.


References [Enhancements On Off] (What's this?)

  • 1. J. F. Adams, Stable homotopy and generalised homology, The University of Chicago Press, Chicago (1974). MR 53:6534
  • 2. H. Baues and G. Wirsching, Cohomology of small categories, J. Pure Appl. Algebra 38 (1985), 187-211. MR 87g:18013
  • 3. M. Bökstedt, W. C. Hsiang and I. Madsen, The cyclotomic trace and algebraic K-theory of spaces, Invent. Math. 111 (1993), 463-539. MR 94g:55011
  • 4. A. Dold and D. Puppe, Homologie nicht-additiver Functoren, Anwendungen, Ann. Inst. Fourier 11 (1961), 201-312. MR 27:186
  • 5. B. Dundas and R. McCarthy, Stable $K$-theory and topological Hochschild homology, Annals of Math. 140 (1994), 685-701. MR 96e:19005a
  • 6. B. Dundas and R. McCarthy, Erratum to Stable $K$-theory and topological Hochschild homology, Annals of Math. 142 (1995), 425-426. MR 96e:19005b
  • 7. B. Dundas and R. McCarthy, Topological Hochschild homology of ring functors and exact categories, J. Pure Appl. Alg. 109 (1996), 231-294. MR 97i:19001
  • 8. T. Goodwillie, Relative algebraic K-theory and cyclic homology, Ann. of Math. 121 (1985), 383-407. MR 88b:18008
  • 9. M. Jibladze and T. Pirashvili, Cohomology of Algebraic Theories, Journal of Algebra, 137 (1991), 253-296. MR 92f:18005
  • 10. S. Mac Lane, Homologie des anneaux et des modules, CBRM, Colloque de topologie algebrique, Louvain (1956), 55-80. MR 20:892
  • 11. P. May, Simplicial objects in algebraic topology, D. Van Nostrand Co. (1967). MR 36:5942
  • 12. R. McCarthy, On fundamental theorems of algebraic K-theory, Topology 32 (1993), 325-328. MR 94e:19002
  • 13. R. McCarthy, The cyclic homology of an exact category, J. Pure Appl. Alg. 93 (1994), 251-296. MR 95b:19002
  • 14. R. McCarthy, A chain complex for the spectrum homology of the algebraic $K$-theory of an exact category, Algebraic $K$-theory (Toronto, 1996), Fields Institute Comm., vol. 16, Amer. Math. Soc., Providence, RI, (1997), 199-219. MR 98k:19004
  • 15. R. McCarthy, Relative algebraic $K$-theory and topological cyclic homology, Acta Math., 179 (1997), 197-222. MR 99e:19006
  • 16. T. Pirashvili and F. Waldhausen, Mac Lane homology and topological Hochschild homology, J. Pure Appl. Algebra 82 (1992), 81-98. MR 93k:16016
  • 17. F. Waldhausen, Algebraic K-theory of spaces, Springer Lecture Notes in Math. 1126 (1985), 318-419. MR 86m:18011
  • 18. G. Whitehead, Elements of Homotopy Theory, Springer-Verlag, Graduate Texts in Mathematics 61 (1978). MR 80b:55001

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 19D55, 55U99, 18G99

Retrieve articles in all journals with MSC (1991): 19D55, 55U99, 18G99


Additional Information

Randy McCarthy
Affiliation: Department of Mathematics, University of Illinois, Urbana, Illinois 61801
Email: randy@math.uiuc.edu

DOI: https://doi.org/10.1090/S0002-9947-01-02517-X
Received by editor(s): February 14, 1996
Received by editor(s) in revised form: January 19, 1999
Published electronically: February 13, 2001
Additional Notes: Research supported in part by National Science Foundation grant DMS 94-15615 and a Sloan Fellowship.
Article copyright: © Copyright 2001 American Mathematical Society

American Mathematical Society